On the continuous transitions between discontinuous MHD solutions in the magnetic reconnection problemстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Ledentsov L. S., Somov B. V. On the continuous transitions between discontinuous mhd solutions in the magnetic reconnection problem // Astronomy Letters. — 2012. — Vol. 38, no. 11. — P. 744–753. The possibility that the type of magnetohydrodynamic (MHD) discontinuity changes as the plasma flow conditions gradual change is investigated in a general form. The conservation laws in MHD admit such transitions if there exist the so-called transitional solutions that simultaneously satisfy two types of discontinuities. These solutions have been sought for. The system of possible transitions between MHD discontinuities obtained on this basis is presented in a clear schematic form. It's shown that the resulting transition scheme includes all known transition schemes described earlier. We also studied the system of discontinuities, obtained from the self-consistent solution of the analytical model of magnetic reconnection. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть